大连理工大学  登录  English 
朱春钢
点赞:

教授   博士生导师   硕士生导师

性别: 男

毕业院校: 大连理工大学

学位: 博士

在职信息:在职

所在单位: 数学科学学院

学科: 计算数学

办公地点: 创新园大厦(大黑楼)A1116

联系方式: cgzhu@dlut.edu.cn 0411-84708351-8116

电子邮箱: cgzhu@dlut.edu.cn

手机版

访问量:

开通时间: ..

最后更新时间: ..

 

[1]  Jing-Gai Li, Ye Ji, Chun-Gang Zhu*, De Casteljau algorithm and degree elevation of toric surface patches, Journal of System Sciences and Complexity, doi: 10.1007/s11424-020-9370-y, 2020.

[2]  Li-na Zhang, Shi-yao* Wang, Jun Zhou, Jian Liu, Chun-gang Zhu, 3D grasp saliency analysis via deep shape correspondence, Computer Aided Geometric Design, special issue on Computational Geometric Design, 81 (2020), Article 101901.

[3]  Xuefeng Zhu, Ye Ji, Chungang Zhu*, Ping Hu, Zheng-Dong Ma, Isogeometric analysis for trimmed CAD surfaces using multi-sided toric surface patches, Computer Aided Geometric Design, special issue on Computational Geometric Design, 79 (2020), Article 101847.

[4]  Yan Wu, Chun-Gang Zhu*, Construction of triharmonic Bézier surfaces from boundary conditions, Journal of Computational and Applied Mathematics 377 (2020), Article 112906.

[5]  Ying-Ying Yu, Ye Ji, Chun-Gang Zhu*, An improved algorithm for checking the injectivity of 2D toric surface patches, Computers and Mathematics with Applications, 79 (10) (2020), 2973-2986.

[6]  Jing-Gai Li, Chun-Gang Zhu*, Curve and surface construction based on the generalized toric-Bernstein basis functions, Open Mathematics (formerly Cent. Euro. J. Math.), 18 (2020), 36-56.

[7]  Hui Wang, Chun-Gang Zhu*, Cai-Yun Li, The design of Bézier surface through quintic Bézier asymptotic quadrilateral, Journal of Computational Mathematics, 37 (5) (2019), 721-738.

[8]  Ying-Ying Yu, Hui Ma and Chun-Gang Zhu*, Total positivity of a kind of generalized toric-Bernstein basis, Linear Algebra and Its Applications, 579 (2019), 449-462.

[9]  Lanyin Sun, Chungang Zhu*, Curvature continuity conditions between adjacent toric surface patches, Computer Graphics Forum, special issue on Pacific Graphics 2018, 37(7) (2018), 469-477.

[10]  Yue Zhang, Chun-Gang Zhu*, Degenerations of NURBS curves while all of weights approaching infinity, Japan Journal of Industrial and Applied Mathematics, 35 (2) (2018), 787–816.

[11]  Yue Zhang, Zhi-Qiang Jia, Chun-Gang Zhu*, Error bounds for polynomial minimization over the hypercube-simploids, Pacific Journal of Optimization, 14 (2) (2018), 193-210.

[12]  Han Wang, Chun-Gang Zhu*, Regular decomposition in integer programming, Journal of Mathematical Research with Applications, 38 (2) (2018), 194-206.

[13]  Han Wang, Chun-Gang Zhu*, Xuan-Yi Zhao, The number of regular control surfaces of toric patches, Journal of Computational and Applied Mathematics, 329(2018) 280-293.

[14]  Hui Wang, Chun-Gang Zhu*, Cai-Yun Li, Construction of B-spline surface from cubic B-spline asymptotic quadrilateral, Journal of Advanced Mechanical Design, Systems, and Manufacturing, 11 (4) (2017), JAMDSM0044.

[15]  Yue Zhang, Chun-Gang Zhu*, Qing-Jie Guo, Degenerations of Rational Bézier Surface with Weights in the Form of Exponential Function, Applied Mathematics-A Journal of Chinese Universities Series B, 32(2) (2017), 164-182.

[16]  Yue Zhang, Chun-Gang Zhu*, Qing-Jie Guo, On the limits of NURBS surfaces with varying weights, Advances in Mechanical Engineering, 9(5) (2017), 1–16, https://doi.org/10.1177/1687814017700547.

[17]  Xuan-Yi Zhao, Chun-Gang Zhu*, Han Wang, Geometric conditions of non-self-intersections of NURBS surface, Applied Mathematics and Computation, 310 (2017), 89-96.

[18]  Cai-Yun Li, Chun-Gang Zhu*, The classification of bi-quintic parametric polynomial minimal surfaces, Applied Mathematics-A Journal of Chinese Universities Series B, 32(1) (2017), 14-26.

[19]  Xuan-Yi Zhao, Chun-Gang Zhu*, Injectivity of NURBS curves, Journal of Computational and Applied Mathematics, 302 (2016) 129-138.

[20]  Chun-Gang Zhu*, Bao-Yu Xia, A family of bivariate rational Bernstein operators, Applied Mathematics and Computation, 258 (2015), 162-171.

[21]  Cai-Yun Li; Chun-Gang Zhu*; Ren-Hong  Wang, Spacelike developable surfaces through a common line of curvature in Minkowski 3-space, Journal of Advanced Mechanical Design, Systems and Manufacturing, 9 (4) (2015), JAMDSM0050. Article ID: 14-0050.

[22]  Xuan-Yi Zhao, Chun-Gang Zhu*, Injectivity of rational Bezier surfaces, Computers & Graphics, special issue on SMI 2015, 51 (2015), 17-25.

[23]  Lan-Yin Sun, Chun-Gang Zhu*, G^1 Continuity between Toric Surface Patches, Computer Aided Geometric Design, special issue on GMP 2015, 35-36 (2015), 255-267.

[24]  李彩云, 朱春钢*, 王仁宏, 插值特殊曲线的曲面造型研究进展, 中国科学:数学庆贺徐利治教授95华诞专辑45 (9) (2015), 1441-1456.

[25]  Chun-Gang Zhu*, Xuan-Yi Zhao, Self-intersections of rational Bezier curves, Graphical Models, special issue on GMP 2014, 76(5) (2014), 312-320.

[26]  C.Y. Li, R.H. Wang, C.G. Zhu*, An approach for designing a developable surface through a given line of curvature, Computer-Aided Design, 45 (3) (2013), 621-627.

[27]  C.Y. Li, R.H. Wang, C.G. Zhu*, A generalization of surface family with common line of curvature, Applied Mathematics and Computation, 219 (17) (2013), 9500-9507.

[28]  C.Y. Li, R.H. Wang, C.G. Zhu*, Designing approximation minimal surfaces with geodesics, Appl. Math. Model., 37 (9) (2013), 6415-6424.

[29]  C.G. Zhu *, Degenerations of toric ideals and toric varieties, Journal of Mathematical Analysis and Applications, 386(2) (2012), 613-618 .

[30]  C.G. Zhu*, R.H. Wang, Algebra-geometry of piecewise algebraic varieties, Acta Mathematica Sinica, English Series, 28(10) (2012) ,1973-1980.

[31]  C.G. Zhu *, Some properties of the quasi-cross-cut partition and the dimension of bivariate continuous spline space, Ars Combinatoria, 105 (2012), 355-360

[32]  C.G. Zhu *R. H. Wang, The correspondence between multivariate spline ideals and piecewise algebraic varieties, Journal of Computational and Applied Mathematics, 236 (5) (2011), 793-800.

[33]  Luis David Garcia-Puente, Frank Sottile*, Chungang Zhu, Toric degenerations of Bezier patches, ACM Transaction on Graphics, 30(5) (2011), Article 110, 10 pages. Presented at SIGGRAPH 2013

[34]  C.Y. Li, R.H. Wang, C.G. Zhu*, Parametric representation of a surface pencil with a common spatial line of curvature, Computer-Aided Design, 43(9) (2011), 1110-1117.

[35]  C.Y. Li, R.H. Wang, C.G. Zhu*, Design and G1 connection of developable surfaces through Bezier geodesics, Applied Mathematics and Computation, 218(7) (2011), 3199-3208.

[36]  B. Guo, R.H. Wang, C.G. Zhu*, A note on multi-step difference scheme, Journal of Computational and Applied Mathematics, 236 (5) (2011), 647-652. 

[37]  C.G. Zhu*, R.H. Wang, Geometric interpolants with different degrees of smoothness, International Journal of Computer Mathematics, 87(9) (2010), 1907–1917.

[38]  C.G. Zhu*, W.S. Kang, Numerical solution of Burgers-Fisher equation by cubic B-spline quasi-interpolation, Applied Mathematics and Computation, 216 (9) (2010) 2679–2686.

[39]  C.Y. Li, C.G. Zhu*, A multilevel univariate cubic spline quasi-interpolation and application to numerical integration, Mathematical Methods in the Applied Sciences, 33(13) (2010), 1578-1586.

[40]  C.G. Zhu*, R.H. Wang, Numerical solution of Burgers' equation by cubic B-spline quasi-interpolationApplied Mathematics and Computation, 208(1) (2009), 260-272.

[41]  朱春钢*, 王仁宏, 拟贯穿剖分上分片代数曲线的Nöther 型定理, 中国科学 A辑:数学, 39(1) (2009), 27-33. 英文版:C.G. Zhu*, R.H. Wang, Nöther-type theorem of piecewise algebraic curves on quasi-cross-cut partition, Science in China Series A: Mathematics, 52(4) (2009), 701-708.

[42]  朱春钢*, 王仁宏, 三角剖分上分片代数曲线的Nöther 型定理, 中国科学 A辑:数学, 37(4) (2007), 425-430. 英文版:C.G. Zhu*, R.H. Wang, Nöther-type theorem of piecewise algebraic curves on triangulation, Science in China Series A: Mathematics, 50(9) ( 2007), 1227–1232.

[43]  C.G. Zhu*, R.H. Wang, X. Shi, F. Liu, Functional splines with different degrees of smoothness and their applications, Computer-Aided Design, 40(5) (2008), 616-624.

[44]  C.G. Zhu*, R.H. Wang, Lagrange interpolation by bivariate splines on cross-cut partitions, Journal of Computational and Applied Mathematics, 195 (1-2) (2006), 326-340.

[45]  C.G. Zhu*, R.H. Wang, Piecewise semialgebraic sets, Journal of Computational Mathematics, 23 (5) (2005), 503-512.

[46]  R.H. Wang, C.G. Zhu*, Cayley-Bacharach theorem of piecewise algebraic curves, Journal of Computational and Applied Mathematics, 163 (1) (2004), 269-276.

[47]  R.H. Wang, C.G. Zhu*, Nöther-type theorem of piecewise algebraic curves, Progress in Natural Science, 14 (4) (2004), 309-313.

[48]  R.H. Wang, C.G. Zhu*, Piecewise algebraic varieties, Progress in Natural Science, 14 (7) (2004), 568-572. 

辽ICP备05001357号 地址:中国·辽宁省大连市甘井子区凌工路2号 邮编:116024
版权所有:大连理工大学